Introduction to Doliprane 500mg Tablet

Doliprane 500mg Tablet is used medication for pain relief and reducing fever. 

  • It is recommended to stick to healthcare provider's instructions.
  • If symptoms persist; report condition to healthcare professionals promptly. 
  • It has been widely prescribed during the COVID-19 pandemic. 

How Doliprane 500mg Tablet Works?

This medicine helps with pain and fever by stopping the release of certain chemicals causing them. Paracetamol is classified as an analgesic and antipyretic works by inhibiting the production of certain chemicals in the brain that transmit pain signals and influence the body's temperature regulation, thereby reducing pain and fever.

How To Use Doliprane 500mg Tablet

  • Follow your doctor's recommended dose and duration.
  • Consume the medicine alone.
  • It's permissible to drink additional liquid after taking the medicine.
  • Ensure flexibility in administration, choosing a method that suits your preference for ease of consumption.
  • Follow these guidelines for proper and effective medication intake.
  • Prefer to take medicine after having food.

Special Precautions About Doliprane 500mg Tablet

  • Avoid exceeding the recommended dosage to prevent liver damage.
  • Consult a healthcare professional if pregnant or breastfeeding.
  • Individuals with liver conditions should use it with caution.
  • Watch for signs of allergic reactions.

Benefits Of Doliprane 500mg Tablet

  • Provides relief from pain and fever.
  • Provide relief from symptoms develop due to flu and common cold.
  • One of the most widely used pain relievers globally.

Side Effects Of Doliprane 500mg Tablet

  • Stomach cramps
  • Nausea
  • Increased sweating
  • Loss of appetite
  • Diarrhea
  • Dark urine

What If I Missed A Dose Of Doliprane 500mg Tablet

  • If you forget a drug of the dose, provide the next one when necessary, but wait at least 4 hours since the last dose. 
  • Never give a double dose or exceed the daily limit. 
  • Follow proper dosing to ensure safe use and consult a healthcare professional if uncertain.

FAQS

Doliprane 500mg Tablet

Q. Can I give Doliprane syrup to my child for a cold?

Doliprane along with relieving fever also helps in controlling problems associated with cold such as headache and earache. It also helps relieve stuffy nose and cough but should only be used after doctor’s advice.

Doliprane 500mg Tablet

Is it OK to take 1000mg of paracetamol?

Adults aged 18 years and over and the elderly can take 500mg to 1000mg paracetamol (usually one or two 500mg tablets or capsules) every four to six hours, up to four times a day. The maximum dose of paracetamol for an adult is 4 grams in 24 hours. Do not take more than two 500mg tablets or capsules at a time.

Doliprane 500mg Tablet

Which is the best paracetamol tablet?

Paracetamol Calpol, Disprol, Hedex, Panadol. Paracetamol relieves pain. It also reduces raised body temperature (fever). You can take a dose of paracetamol every 4-6 hours if needed, but do not take more than four doses in any 24-hour period.

Doliprane 500mg Tablet

What is paracetamol 500 mg?

The name of your medicine is Paracetamol 500mg Tablets (called paracetamol throughout this leaflet). This medicine contains paracetamol. It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.

Doliprane 500mg Tablet

Is paracetamol contain aspirin?

Abstract. Paracetamol, a widely used non-narcotic analgesic, has the same analgesic, and antipyretic efficacy as acetylsalicylic acid (ASA). In contrast to ASA, paracetamol has traditionally been claimed to have little or no anti-inflammatory effect.

Doliprane 500mg Tablet

Is doliprane an anti inflammatory?

Paracetamol is part of the class of drugs known as "aniline analgesics"; it is the only such drug still in use today. It is not considered an NSAID because it does not exhibit significant anti-inflammatory activity (it is a weak COX inhibitor).

Doliprane 500mg Tablet

Is acetaminophen and paracetamol the same?

Acetaminophen, also called paracetamol, drug used in the treatment of mild pain, such as headache and pain in joints and muscles, and to reduce fever. Acetaminophen is the major metabolite of acetanilid and phenacetin, which were once commonly used drugs, and is responsible for their analgesic (pain-relieving) effects.

Doliprane 500mg Tablet

Is doliprane safe?

In general, acetaminophen (the active ingredient contained in Doliprane) is well-tolerated when administered in therapeutic doses. The most commonly reported adverse reactions have included nausea, vomiting, constipation. Injection site pain and injection site reaction have been reported with the IV product.

Doliprane 500mg Tablet

Q. How often can I give Doliprane to my child?

You should only give four doses of Doliprane in 24 hours. Maintain a gap of at least 4 hours between two doses. Do not give Doliprane for more than 3 days to your child without first talking to your doctor.

Doliprane 500mg Tablet

Q. Can I give my child Doliprane and ibuprofen together?

Ibuprofen and Doliprane are safe painkillers which can be given to children, though both should not be used together. If you have given your child Doliprane and there is no improvement in pain and the child still feels feverish, try ibuprofen instead for the next scheduled dose.

Doliprane 500mg Tablet

Q. When will my child feel better after taking Doliprane?

Usually, your child will feel better after about half an hour of taking Doliprane. Consult your doctor if the fever persists.

Doliprane 500mg Tablet

How many 500mg paracetamol capsules can I take?

The usual dose for adults is one or two 500mg tablets up to 4 times in 24 hours. Always leave at least 4 hours between doses. Overdosing on paracetamol can cause serious side effects. Do not be tempted to increase the dose or to take a double dose if your pain is very bad.

Doliprane 500mg Tablet

Q. Is Doliprane safe for children?

Doliprane is considered safe for children only when used as directed by the doctor.

Doliprane 500mg Tablet

Q. Is Doliprane an antibiotic?

No, Doliprane is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.

Doliprane 500mg Tablet

What is doliprane used for?

Doliprane 500mg Doliprance 500mg/Tablet is a pain reliever and absorb heat and easy to drink. The active substance of the tablets are Paracetamol. This medicine is used to treat fever or pain, such as headache, flu, toothache, and pain during menstruation.

Doliprane 500mg Tablet

Q. What if my child vomits after taking Doliprane?

If your child vomits within30 minutes of taking a dose of Doliprane tablets or syrup, give him/her the same dose again. However, if your child vomits after 30 minutes of taking a dose of tablets or syrup, you do not need to give him/her another dose. You can give your child the next scheduled dose on its defined time.

Doliprane 500mg Tablet

Q. Does Doliprane make babies sleepy?

No, Doliprane does not make babies sleepy. It is a pain relieving medicine which is used to control high fever.

Similar Medicine Of Doliprane 500mg Tablet

For information purposes only. Consult a doctor before taking any medicines.

Calpol 500mg Tablet 15s

Glaxo SmithKline Pharmaceuticals Ltd

Paracetamol 500mg Tablet 10s

Modi Lifecare Industries Ltd

Crocin Advance 500mg Tablet 15s

GlaxoSmithKline Consumer Healthcare

Crocin Advance 500mg Tablet 20s

GlaxoSmithKline Consumer Healthcare

Aipara 500mg Tablet

Ai Health Care LLP

Anglopar 500mg Tablet

Anglo-French Drugs & Industries Ltd

T 98 Tablet 10s

Mankind Pharma Ltd

Adwin 500mg Tablet

Thrift Pharmaceuticals

Safety Advice For Doliprane 500mg Tablet

check for risk indication explain below.

  • High risk
  • Moderate risk
  • Safe

Alcohol

There is a potential risk of liver damage if combined with alcohol. Both can individually affect the liver, and their combination may potentiate these effects.

Pregnancy

Your doctor will carefully assess the potential benefits and risks associated with your individual health profile.

Breast feeding

It's also considered safe to use while breastfeeding as only small amounts are excreted into breast milk.

Kidney

One should prefer to take prescribed dose to prevent kidney damage.

Liver

Excessive doses or prolonged use may cause liver damage, especially when combined with alcohol or in individuals with pre-existing liver conditions. -It's essential to follow the recommended dosage and avoid exceeding the maximum daily limits to prevent adverse effects on the liver.

Driving

If you experience mild sedation or drwosiness, avoid driving.

Alcohol

There is a potential risk of liver damage if combined with alcohol. Both can individually affect the liver, and their combination may potentiate these effects.

Pregnancy

Your doctor will carefully assess the potential benefits and risks associated with your individual health profile.

Breast feeding

It's also considered safe to use while breastfeeding as only small amounts are excreted into breast milk.

Kidney

One should prefer to take prescribed dose to prevent kidney damage.

Liver

Excessive doses or prolonged use may cause liver damage, especially when combined with alcohol or in individuals with pre-existing liver conditions. -It's essential to follow the recommended dosage and avoid exceeding the maximum daily limits to prevent adverse effects on the liver.

Driving

If you experience mild sedation or drwosiness, avoid driving.

Health And Lifestyle

Doliprane 500mg Tablet contains paracetamol which seems to increase the Blood Pressure significantly so, it is advised to maintain diet with no or low salty concentration. Avoid consumption of alcohol excessively, prefer nutritious meals, and ensure to stay hydrated.

Drug Interaction

  • Painkiller contain paracetamol
  • Phenobarbital
  • Phenytoin

DRUG FOOD INTERACTION

  • Alcohol
  • Caffeine-containing products

Disease Explanation

thumbnail.sv

Fever recognised by sensing increase in body teperature above from normal range. Increased temperature shows the sign that body is fighting an infection or illness. Headache refers to sensation of pain in head, neck, or region of scalp. Body aches are characterized by discomfort in joints, muscles, or soft tissues.

Patient Concern

Analgesics are the drugs helps to relieve pain and antipyretic drugs are the substnaces helps to reduce fever.

Update on: Friday, 28 June, 2024

Written By:

Written By:

Rakshita Garg